Alert archive / North Carolina / Tornado Warnings in 2011
Tornado Warning 29, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Apr 28, 2011, 4:44 PM EDT for Martin County, Washington County, North Carolina. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 4:44 PM EDT (20:44 UTC)
- Expired
- Apr 28, 2011, 5:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Martin County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 120 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 5:00 PM EDT | TORNADO | Plymouth, NC | TREE DOWN ON GARAGE. TIME ESTIMATED BY RADAR. |
| Apr 28, 5:06 PM EDT | TSTM WND DMG | Plymouth, NC | POWERLINES DOWN ON CHERRY ST |
| Apr 28, 5:06 PM EDT | TSTM WND DMG | Roper, NC | POWERLINES DOWN ON CHERRY ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 2:41 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 8.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1638 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
340
WFUS52 KMHX 282044
TORMHX
NCC117-187-282115-
/O.NEW.KMHX.TO.W.0029.110428T2044Z-110428T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
444 PM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MARTIN COUNTY IN EASTERN NORTH CAROLINA
WESTERN WASHINGTON COUNTY IN EASTERN NORTH CAROLINA
* UNTIL 515 PM EDT
* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 8 MILES SOUTHWEST OF JAMESVILLE...OR 11 MILES SOUTHEAST OF
WILLIAMSTON...MOVING NORTHEAST AT 50 MPH. QUARTER SIZED HAIL AND
DAMAGING WINDS IN EXCESS OF 58 MPH ARE ALSO LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HINSON...JAMESVILLE...
HINSON...DARDENS...
PLYMOUTH...
ROPER...WESTOVER...
PLEASANT GROVE...MACKEYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. IF NO SHELTER IS
AVAILABLE LIE DOWN IN A LOW LYING AREA. PROTECT YOURSELF FROM FLYING
DEBRIS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 0 0...8 8 9...6 8 8 9 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR EASTERN NORTH CAROLINA.
&&
LAT...LON 3584 7651 3572 7675 3568 7698 3577 7708
3588 7691 3586 7689 3582 7689 3585 7684
3589 7683 3589 7681 3587 7678 3587 7675
3595 7669 3594 7666 3595 7656
TIME...MOT...LOC 2044Z 238DEG 44KT 3573 7692
$$
291 follow-up statement
635
WWUS52 KMHX 282108
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
508 PM EDT THU APR 28 2011
NCC117-282117-
/O.CAN.KMHX.TO.W.0029.000000T0000Z-110428T2115Z/
MARTIN NC-
508 PM EDT THU APR 28 2011
...THE TORNADO WARNING FOR SOUTHEASTERN MARTIN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND
THE WARNING IS NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 0 0...8 8 9...6 8 8 9...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN NEWPORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR EASTERN NORTH CAROLINA.
LAT...LON 3595 7656 3584 7651 3572 7675 3570 7685
3572 7685 3577 7680 3581 7680 3583 7678
3585 7679 3587 7676 3587 7675 3595 7669
3594 7666
TIME...MOT...LOC 2107Z 238DEG 44KT 3588 7663
$$
NCC187-282115-
/O.CON.KMHX.TO.W.0029.000000T0000Z-110428T2115Z/
WASHINGTON NC-
508 PM EDT THU APR 28 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR WESTERN
WASHINGTON COUNTY...
AT 504 PM EDT...DOPPLER RADAR INDICATED A TORNADO. THIS TORNADO WAS
LOCATED NEAR ROPER...OR NEAR PLYMOUTH...MOVING NORTHEAST AT 50 MPH.
HAZARDS IN THE WARNING INCLUDE...
A TORNADO.
QUARTER SIZED HAIL.
OTHER DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... MACKEYS AND PLEASANT
GROVE.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 0 0...8 8 9...6 8 8 9.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR EASTERN NORTH CAROLINA.
LAT...LON 3595 7656 3584 7651 3572 7675 3570 7685
3572 7685 3577 7680 3581 7680 3583 7678
3585 7679 3587 7676 3587 7675 3595 7669
3594 7666
TIME...MOT...LOC 2107Z 238DEG 44KT 3588 7663
$$
29What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Apr 28, 3:17 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 28, 3:17 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
317 PM EDT THU APR 28 2011
.SYNOPSIS...
A COLD FRONT WILL MOVE OFF THE COAST TONIGHT. HIGH PRESSURE OVER
THE GULF STATES FRIDAY WILL BE CENTERED OVER THE CAROLINAS
SATURDAY. THE HIGH WILL MOVE OFF THE COAST SUNDAY. A COLD FRONT
WILL APPROACH FROM THE WEST MONDAY AND MOVE OFF THE COAST EARLY
TUESDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST BEHIND THE
FRONT WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 315 PM THU...ONGOING SEVERE WEATHER WILL CONTINUE INTO THIS
EVENING. TORNADO WATCH HAS BEEN EXTENDED UNTIL 9 PM. WILL LEAVE
WIND ADVISORY GOING THROUGH MIDNIGHT. THE COLD FRONT WILL BE
ALONG THE IMMEDIATE COAST AT 06Z FRIDAY AND WILL BE MOVING INTO
THE ATLANTIC BY 12Z FRIDAY. CURRENT POP TREND OF TAPERING OFF FROM
THE WEST STILL LOOKS GOOD AND WILL USE AGAIN FOR THIS AFTERNOON'S
PACKAGE. 12Z GUIDANCE FOR LOWS TONIGHT LOOKS GOOD AND WILL USE AN
OVERALL BLEND.
&&
.SHORT TERM /FRIDAY/...
AS OF 315 PM THU...HIGH PRESSURE OVER THE GULF STATES WILL BUILD
NORTHEAST TOWARD THE AREA WITH A MUCH DRIER AIRMASS. PLENTY OF
SUNSHINE WILL ALLOW HIGHS TO REACH MID/UPPER 70S EXCEPT MID 70S
ALONG THE OUTER BANKS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AS OF 315 PM THU...DRY AND PLEASANT THROUGH MONDAY. HIGH PRESSURE
WILL MOVE OFF THE EAST COAST SUNDAY WITH A RETURN FLOW SETTING UP
BEGINNING SUNDAY AFTERNOON. UPPER 70S/LOWER 80S EXPECTED BOTH
SUNDAY AND MONDAY...WITH LOWS SUNDAY NIGHT UPPER 50S WEST TO MID
60S ON THE OUTER BANKS. THE NEXT FRONT WILL APPROACH FROM THE WEST
MONDAY. WILL INTRODUCE CHANCE POPS WEST TO SLIGHT CHANCE OUTER
BANKS. CHANCE POPS THROUGHOUT THE AREA MONDAY NIGHT INTO TUESDAY
AS THE FRONT SLOWLY MOVES THROUGH. DRY WEATHER IN STORE FOR
WEDNEDAY AND THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST
BEHIND THE FRONT.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /TONIGHT AND FRIDAY/
AS OF 315 PM THU...THUNDERSTORMS WILL BE TRAVERSING THE AREA AHEAD
OF THE COLD FRONT THROUGH THE AFTERNOONE AND EVENING HOURS.
CURRENTLY MOST OF THE ACTIVITY IS ALONG THE COASTAL PLAIN AND
PRODUCING MVFR CONDITIONS. THRE IS A MIXTURE OF MVFR AND VFR
CEILINGS TO THE EAST. EVENTUALLY MOST OF THE AREA WILL LIKELY
EXPERIENCE STRONG THUNDERSTOMS AND MVFR CONDITIONS. WINDS ARE ALSO
A MAJOR CONCERN WITH STRONG AND GUSTY WINDS POSSIBLE TO AT LEAST
30 KT THROUGH THE AFTERNOON.
EXPECT THE FRONT TO PUSH THROUGH MOST OF THE AREA BY AROUND
MIDNIGHT...FOLLOWED CLEARING BY AROUND DAYBREAK AND VFR CLEAR
SKIES TOMORROW.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/
AS OF 3 PM THU...VFR THROUGH SUNDAY NIGHT. HIGH PRESSURE OVER THE
GULF STATES FRIDAY WILL BE CENTERED OVER THE AREA SATURDAY WITH
EXCELLENT FLYING CONDITIONS. THE HIGH WILL THEN SHIFT EAST OFF THE
COAST WITH A LIGHT SOUTH FLOW SETTING UP BEGINNING SUNDAY
AFTERNOON AND CONTINUING INTO MONDAY. A COLD FRONT WILL APPROACH
FROM THE WEST MONDAY WITH SCATTERED CONVECTION EXPECTED TO DEVELOP
AND CONTINUE THROUGH TUESDAY. DRY WEATHER/VFR FOR WEDNESDAY AND
THURSDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST BEHIND THE
FRONT.
&&
.MARINE...
SHORT TERM /TONIGHT AND FRIDAY/
AS OF 315 PM THU...LITTLE CHANGE FROM CURRENT FORECAST. NO CHANGE TO
TIMING OF CURRENT ADVISORIES. COLD FRONT TO THE WEST WILL BE ALONG
THE IMMEDIATE COAST AT 06Z FRIDAY AND WILL MOVE INTO THE ATLANTIC
BY 12Z FRIDAY. LATEST RUN OF THE SWAN MODEL DECREASED SEAS TO
QUICKLY SO WILL USE 12Z WAVEWATCH WHICH KEEPS SMALL CRAFT
CONDITIONS GOING THROUGH LATE FRIDAY AFTERNOON.
LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/
AS OF 3 PM THU...GOOD BOATING CONDITIONS THIS WEEKEND AS HIGH
PRESSURE BUILDS IN FROM THE SOUTHWEST ON SATURDAY AND WILL BE
CENTERED DIRECTLY OVER THE AREA ON SUNDAY. A SOUTHERLY FLOW WILL
SET UP BEGINNING SUNDAY AFTERNOON AS THE HIGH SHIFTS EAST OFF THE
COAST. A COLD FRONT WILL APPROACH FROM THE WEST MONDAY AND WILL
MOVE OFF THE COAST EARLY TUESDAY. WINDS/SEAS EXPECTED TO REMAIN
BELOW SMALL CRAFT CRITERIA.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR NCZ029-044>047-
079>081-090>095-098-103-104.
MARINE...GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR AMZ130-135.
GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR AMZ150-152-154-
156.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR AMZ158.
&&
SYNOPSIS...HSA
NEAR TERM...HSA
SHORT TERM...HSA
LONG TERM...HSA
AVIATION...RSB/HSA
MARINE...HSAHazardous weather outlook, Apr 28, 9:05 AM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 905 AM EDT THU APR 28 2011 NCZ029-044>047-079>081-090>094-292000- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 905 AM EDT THU APR 28 2011 ...TORNADO WATCH 252 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ098-292000- ONSLOW- 905 AM EDT THU APR 28 2011 ...TORNADO WATCH 252 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ104-292000- OUTER BANKS HYDE- 905 AM EDT THU APR 28 2011 ...TORNADO WATCH 252 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NCZ095-103-292000- CARTERET-OUTER BANKS DARE- 905 AM EDT THU APR 28 2011 ...TORNADO WATCH 252 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Apr 28, 3:43 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
343 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 N FARMVILLE 35.61N 77.59W
04/28/2011 E0.75 INCH PITT NC TRAINED SPOTTER
&&
EVENT NUMBER MHX1100256
JSCHULZLocal storm report, Apr 28, 3:49 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
349 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG TEACHEY 34.77N 78.01W
04/28/2011 DUPLIN NC PUBLIC
SEVERAL TREES DOWN. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER MHX1100257
JSCHULZLocal storm report, Apr 28, 4:02 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 1 N PINK HILL 35.07N 77.74W
04/28/2011 E1.00 INCH LENOIR NC PUBLIC
&&
EVENT NUMBER MHX1100258
JSCHULZLocal storm report, Apr 28, 4:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
432 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD FORT BARNWELL 35.27N 77.33W
04/28/2011 CRAVEN NC FIRE DEPT/RESCUE
RELAYED FROM 911 CENTER.
&&
JSCHULZLocal storm report, Apr 28, 4:38 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
438 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 3 NE VANCEBORO 35.34N 77.12W
04/28/2011 E2.75 INCH CRAVEN NC EMERGENCY MNGR
&&
EVENT NUMBER MHX1100259
JSCHULZLocal storm report, Apr 28, 4:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
440 PM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 1 E FORT BARNWELL 35.27N 77.31W
04/28/2011 CRAVEN NC EMERGENCY MNGR
TREES AND POWERLINES DOWN ON BELLTOWN ROAD.
&&
EVENT NUMBER MHX1100260
JSCHULZThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 10:07 AM EDT | Wind Advisory | MHX | Beaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more | 12 hr |
| Apr 28, 1:41 PM EDT | Tornado Warning | MHX | Duplin, Lenoir | 49 min |
| Apr 28, 2:26 PM EDT | Tornado Warning | MHX | Duplin | 49 min |
| Apr 28, 3:10 PM EDT | Tornado Warning | MHX | Duplin, Lenoir | 50 min |
| Apr 28, 3:29 PM EDT | Tornado Warning | MHX | Beaufort, Greene, Martin, Pitt | 46 min |
| Apr 28, 3:48 PM EDT | Tornado Warning | MHX | Craven, Duplin, Jones, Lenoir | 42 min |
| Apr 28, 4:26 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 49 min |
| Apr 28, 4:32 PM EDT | Tornado Warning | MHX | Duplin, Onslow | 26 min |
| Apr 28, 4:49 PM EDT | Tornado Warning | MHX | Beaufort, Craven, Pitt | 22 min |
| Apr 28, 5:01 PM EDT | Tornado Warning | MHX | Beaufort, Hyde, Washington | 44 min |
| Apr 28, 5:15 PM EDT | Tornado Warning | MHX | Tyrrell, Washington | 19 min |
| Apr 28, 5:26 PM EDT | Special Marine Warning | MHX | 49 min | |
| Apr 28, 5:33 PM EDT | Tornado Warning | MHX | Hyde, Tyrrell, Washington | 42 min |
| Apr 28, 5:42 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Onslow | 33 min |
| Apr 28, 5:46 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Onslow | 29 min |
| Apr 28, 5:55 PM EDT | Tornado Warning | MHX | Tyrrell, Washington | 35 min |
| Apr 28, 6:23 PM EDT | Tornado Warning | MHX | Dare, Tyrrell, Washington | 37 min |
| Apr 28, 6:38 PM EDT | Special Marine Warning | MHX | 67 min | |
| Apr 28, 7:01 PM EDT | Tornado Warning | MHX | Dare | 29 min |
Nearby
Tornado Warnings in North Carolina, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.